English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49633/84879 (58%)
Visitors : 7690665      Online Users : 84
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/19720


    Title: A Note on Opial's Inequality
    Authors: 陳淼勝;Chen, Miao-sheng;林進財
    Contributors: 淡江大學經營決策學系
    Date: 1986-03
    Issue Date: 2009-11-30 12:19:41 (UTC+8)
    Publisher: 中華民國數學會
    Abstract: The aim of this paper is to present some new integral inequalities of the Opial type in two independent variables which can be used in the analysis of integrodifferential equations as handy tools.
    Relation: Chinese Journal of Mathematics 14(1), pp.53-58
    Appears in Collections:[管理科學學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat
    0KbUnknown187View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback